# SDR CA091216009

- Difficulty date: December 14, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accumulator
- Condition: Low
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AS THE LANDING GEAR WOULD NOT REMAIN UP AND LOCKED.  MAINTENANCE INSPECTED AIRCRAFT AND ACCOMPLISHED GEAR SWINGS AND THE GEAR OPERATED NORMALLY.  HYDRAULIC ACCUMULATOR WAS FOUND TO BE LOW AND THE PRESSURE WAS ADJUSTED TO MANUFACTURERS SPECIFICATIONS.  GEAR CLEANED AND GREASES - ADDITIONAL GEAR SWINGS CARRIED AND FOUND TO BE WITHIN MANUFACTURERS SPECIFICATION.  THE GEAR PROBLEM WAS POSSIBLE THE LOW ACCUMULATOR ON THE OUTSIDE AIR TEMPERATURE OF -40C (TC NR 20091216009)
